Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to ``A new inequality for the Greens function''


Author: William C. Fox
Journal: Proc. Amer. Math. Soc. 12 (1961), 340-343
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1961-0161970-8
Original Article: Proc. Amer. Math. Soc. 10 (1959), 562-569.
MathSciNet review: 0161970
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0161970-8
Article copyright: © Copyright 1961 American Mathematical Society